# SDR HNAA0500092

- Difficulty date: October 11, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 31,156 hours, 33,941 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Inverter
- Condition: Warning Light
- Location: Aux
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 4000 FEET ON CLIMB-OUT L26AC, R26AC, PRIMARY, SECONDARY AND AUX INVERTER CAUTION LIGHTS WITH TERRAIN INOP AND GPWS CAUTION LIGHTS ILLUMINATED.  DURING CHECKLIST UPON SWITCHING AUX INVERTER TO RIGHT AFTER 45 SECONDS ALL LIGHTS EXTINGUISHED.   REMOVED AND REPLACED SECONDARY INVERTER.
